MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545101
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that autocap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure for the stone removal on (b)(6) 2025.During the procedure, the cap appeared damaged, and the sponge dislodged.Due to the addition of materials, the cap could not be replaced.The procedure was completed with the same device.There were no patient complications reported as a result after this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.Block h11: an autocap device was received for analysis.A visual inspection revealed no damage to the autocap housing.However, the sponge insert was noted to be protruding from the biopsy seal, and a cut was observed near the top cap insert.The insert was discolored, which is a sign of usage.No other damages were identified.The autocap was able to attach to and detach from the scope port without any issues.The reported complaint was confirmed.During product analysis, the failure observed is consistent with heavy usage as it is likely that damage to the cap in the form of a cut occurred when accessories were being fed down the cap allowing for the sponge to be displaced.Therefore, a review and analysis of the all the available information indicated that the most probable cause is adverse event related to procedure.A labeling review was performed, and the instructions for use (ifu) confirmed that the reported event is addressed through existing warnings and guidance.The ifu advises proper alignment of the device with the scope inlet and slow, straight insertion to prevent friction-related damage.It also recommends applying a water-soluble lubricant if resistance is encountered and instructs users not to use damaged devices, but to return them immediately to boston scientific.
 
Event or Problem Description

Brand Name
AUTOCAP RX
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22650291
Report Number3005099803-2025-03663
Device Sequence Number8762568
Product Code ODC
UDI-Device Identifier08714729994695
UDI-Public(01)08714729994695(17)271127(10)20153911
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K210353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545101
Device Catalogue Number4510
Device Lot Number0020153911
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown